Ohio, 2023

Damaging Winds in Ohio, July 2, 2023

July 2, 2023 · NWS CLE · 6 events in 1 county or zone

A stationary front extended eastward from northeastern IN and far-northwestern OH, and across southern Lake Erie to the southern tier of Upstate New York during the evening of July 2nd. Simultaneously, a weak low drifted eastward along the front in northeastern IN.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
6

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CLE wrote it up.

A stationary front extended eastward from northeastern IN and far-northwestern OH, and across southern Lake Erie to the southern tier of Upstate New York during the evening of July 2nd. Simultaneously, a weak low drifted eastward along the front in northeastern IN. A line of multicell showers and thunderstorms evolved into a bow echo as the convection persisted eastward along the aforementioned front, moved onshore from south-central Lake Erie, and encountered moderate effective bulk shear and weak to moderate MUCAPE. The bow echo managed to produce sporadic straight-line convective wind damage in eastern Cuyahoga County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before the first event at Jul 2, 7:01 PM EST, 52 minutes earlier.

Area forecast discussion, Jul 2, 7:01 PM EST, 52 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
801 PM EDT Sun Jul 2 2023

.SYNOPSIS...
A broad frontal boundary will linger across the southern Great Lakes
through Sunday morning. A weak wave of low pressure will track along
this front overnight into Sunday, eventually pulling a cold front
south across the area on Sunday night. Weak high pressure will
arrive in the region Monday into Tuesday.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
6:30 PM Update...

Increased PoPs over much of northern Ohio the next few hours to
account for the convection that has blossomed over NW and north
central areas. This is tied to increased lift as the surface low
approaches from northern Indiana combined with breaks of
sunshine that has allowed for moderate instability (MLCAPE of
1500-2000 J/Kg). Low-level shear remains very weak with 0-1 Km
shear under 10 knots, but westerly effective shear values of
30-35 knots has led to enough organization for marginally severe
winds in a few of the strongest cells, and some backing of the
low-level flow in NW Ohio ahead of the surface low and along the
lake breeze has led to some weak rotation at times.The main
concern is locally heavy rain as the airmass remains very juicy
with PWATS of 1.7 to 2 inches, so we will continue to monitor
areas that see repeated rounds of convection. Expect the
coverage of convection to decrease by sunset, and also expect a
decrease in organization over the next few hours, so the worst
is likely occurring right now.

Original Discussion...

Breaks in the cloud cover has allowed for destabilization this
afternoon with ML CAPE values of 1000-2000 J/kg building in from
the south. This is located in the warm sector ahead of weak
surface low pressure over northern Indiana with dewpoints
generally around 70 degrees. An upper level trough is located
over southern Indiana which will lift northeast towards Lake
Erie this evening and provide support for continued development.
Scattered thunderstorms have been developing in western Ohio
over the last 2 hours. Storms have thus far been stronger in SW
Ohio where there is better upper level jet support and
instability and in closer proximity to the upper low.
Thunderstorms are expected to expand across the western half of
the CWA and then move east through about midnight. A Severe
Thunderstorm Watch extends up to about Central Ohio. Thus far
storms have not been severe in northern Ohio but winds have been
estimated to be around 50 mph with a few of the stronger
thunderstorms. The jet support is expected to remain better to
south with effective shear peaking around 20-30 knots in
northern Ohio. We will need to monitor upstream storm evolution
through the evening, especially as the upper low approaches,
but think the marginal risk of severe thunderstorms
characterizes the evening well. A decrease in intensity is
expected as we approach sunset so think it is unlikely we will
see the watch expanded into our forecast area but will be
something to monitor. Storms thus far have been pretty cellular
and progressive in nature but will produce locally heavy
rainfall with high freezing levels and precipitable water values
around 1.7 inches. High rainfall rates of 3+ inches are
possible but will need some training of storms for flooding to
become a problem.

Broad upper level trough lags overhead on Monday with the low level
frontal boundary still stalled across the area. The better upper
level support shifts east of the area but a trough remains through
700mb with lingering low level moisture. Coverage of showers will be
limited during the morning but daytime heating will contribute to
destabilization and an expansion of showers with scattered
thunderstorms, especially across inland NE Ohio/NW Pennsylvania.
Activity will drift southeast through the afternoon as drying occurs
from north to south and stable air moves in off Lake Erie. Negative
theta-e advection through the column and a loss of heating should
result in a quick decrease in showers Monday night. Highs on Monday
will be in the upper 70s/low 80s and still feel muggy. Some minimal
decrease in boundary layer moisture will accompany the front on
Monday night.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Mid level ridging with rising upper level heights and surface
high pressure build across the Ohio Valley Tuesday into
Wednesday. Though we'll be under the control of high pressure,
lingering low level moisture remains over the region leaving a
15-30 percent chance for showers and thunderstorms during the
morning and afternoon on Tuesday. Gradual clearing of cloud
cover is expected to occur during the late afternoon and evening
on Tuesday which will decrease PoPs and give way to mainly
clear skies. We'll stay mainly dry with mostly sunny conditions
during the day Wednesday as the surface high pressure builds
eastward.

Hot and muggy conditions are expected both Tuesday and Wednesday.
Afternoon highs Tuesday will rise into the mid to upper 80s
areawide, seasonable for this time of year. Overnight lows will dip
into the mid to upper 60s. Wednesday will be the warmest day of the
week as highs rise into the upper 80s to near 90 degrees across
western Ohio. No concerns for any heat headlines as Heat Index
values remain in the upper 80s to low 90s and our criteria for Heat
Advisories begins when Heat Index values are greater than or equal
to 100 degrees.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Our next shot at showers and thunderstorms across the region comes
Thursday as a low to mid level trough, upper level disturbance, and
surface cold front all move eastward across the area. Cloud cover
and precipitation chances will increase Thursday morning and
continue into Friday evening as the surface cold front tracks east.
High pressure builds in from the west behind the cold front by early
Saturday morning. Lingering low level moisture may keep us cloudy
this weekend, though rain chances should be lower. We'll remain warm
ahead of the cold front on Thursday with highs in the mid to upper
80s. Behind the cold front, highs will be a few degrees lower
through the weekend as they top out in the low to mid 80s.

&&

.AVIATION /00Z Monday THROUGH Friday/...
Another active and low confidence TAF forecast in terms of
timing the showers and thunderstorms tonight and the drops in
cigs and vis associated with them. Coverage of showers and
storms will be fairly widespread over the next 2 to 3 hours, and
these will cause intermittent MVFR with heavy rain, lightning,
and gusts to 40 knots in the strongest storms. Unfortunately,
they are nearly impossible to time since they are scattered
around the entire area. All sites could experience a
thunderstorm before about 03Z. Moving into tonight, scattered
showers will linger as low pressure and an associated cold front
move through the region, and expect cigs to fall to more of a
prevailing MVFR to IFR later tonight which will linger Monday
morning. Gradual improvement is expected Monday as the shower
chances shift east of the area, with VFR gradually returning
from west to east by late afternoon, but southern/southeastern
sites like MFD, CAK, and YNG will hold onto better rain chances
and MVFR through the end of the period due to the front being
slow to clear the area.

SW winds of 5-10 knots will turn NW by Monday afternoon behind
the cold front.

Outlook...Non-VFR possible in scattered to widespread showers
and thunderstorms through Monday. Non-VFR may return again in
isolated to scattered showers and thunderstorms on Tuesday and
Wednesday afternoons.

&&

.MARINE...
Still anticipating some scattered showers and thunderstorms possible
over the lake through Monday. Any strong shower or thunderstorm
could be capable of localized gusty winds and brief higher waves.
Outside of thunderstorms, no concern regarding marine headlines
through the middle of this week. Light and variable winds in place
through Monday afternoon. Winds become northwesterly as surface low
pressure exits the area to the east. Surface high pressure builds
south of the lake for Tuesday and Wednesday which will lead to
southerly winds between 5 and 10 knots. A cold front approaches the
lake from the west early Thursday with winds becoming northwesterly
behind the front.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...KEC
NEAR TERM...KEC/Garuckas
SHORT TERM...Iverson
LONG TERM...Iverson
AVIATION...Garuckas
MARINE...Iverson
Hazardous weather outlook, Jul 2, 4:11 AM EST, 15 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
511 AM EDT Sun Jul 2 2023

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-030915-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
511 AM EDT Sun Jul 2 2023

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Scattered to numerous showers and thunderstorms are expected to re-
develop this afternoon and evening. Any thunderstorms will be
accompanied by torrential rainfall, which could lead to localized
flooding if locations see training or repeated thunderstorms.
Isolated damaging wind gusts can not be ruled out with a few stronger
thunderstorms, especially south of the lakeshore counties in Ohio
where a Marginal Risk for severe weather is in place.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

LEZ061-142>149-162>169-030915-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
511 AM EDT Sun Jul 2 2023

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 2, 6:19 PM EST, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Cleveland OH
719 PM EDT Sun Jul 2 2023

OHZ032-030000-
Stark OH-
719 PM EDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of southern Stark
County through 800 PM EDT...

At 719 PM EDT, Doppler radar was tracking a strong thunderstorm over
Navarre, or 10 miles southwest of Canton, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Canton, Massillon, Louisville, Minerva, Brewster, Navarre,
Waynesburg, East Sparta, East Canton, Beach City, Bolivar, Meyers
Lake, Robertsville and Perry Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4079 8162 4087 8109 4073 8109 4072 8123
      4065 8124 4065 8144 4066 8144 4065 8147
      4064 8160
TIME...MOT...LOC 2319Z 264DEG 26KT 4071 8152

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Iverson
Special weather statement, Jul 2, 6:41 PM EST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Cleveland OH
741 PM EDT Sun Jul 2 2023

OHZ047-030015-
Knox OH-
741 PM EDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of central Knox County
through 815 PM EDT...

At 740 PM EDT, Doppler radar was tracking a strong thunderstorm over
Gambier, or over Mount Vernon, moving east at 35 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mount Vernon, Fredericktown, Gambier, Danville and North Liberty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4042 8264 4055 8244 4056 8230 4045 8218
      4038 8219 4026 8252
TIME...MOT...LOC 2340Z 251DEG 32KT 4040 8243

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Campbell
Special weather statement, Jul 2, 6:41 PM EST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Cleveland OH
741 PM EDT Sun Jul 2 2023

OHZ010-011-030045-
Lorain OH-Cuyahoga OH-
741 PM EDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of west central
Cuyahoga and northern Lorain Counties through 845 PM EDT...

At 741 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lorain, moving southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cleveland, Lorain, Elyria, Lakewood, Westlake, North Ridgeville, Avon
Lake, Amherst, Grafton, North Olmsted, Avon, Rocky River, Brook Park,
Berea, Fairview Park, Middleburg Heights, Bay Village, Brooklyn,
Sheffield Lake and Olmsted Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4149 8195 4148 8189 4150 8180 4149 8176
      4149 8169 4121 8204 4143 8226 4147 8218
      4152 8199
TIME...MOT...LOC 2341Z 302DEG 24KT 4149 8218

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

26
Special weather statement, Jul 2, 7:17 PM EST, 36 minutes before
Special Weather Statement
National Weather Service Cleveland OH
817 PM EDT Sun Jul 2 2023

OHZ029-036-037-047-030100-
Marion OH-Richland OH-Morrow OH-Knox OH-
817 PM EDT Sun Jul 2 2023

...Strong thunderstorms will impact portions of south central
Richland, Marion, Morrow and Knox Counties through 900 PM EDT...

At 817 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Marion to near Sunbury to near Baltimore.
Movement was northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Marion, Mount Vernon, Mount Gilead, Fredericktown, Gambier, Utica,
Cardington, Centerburg, Ashley, Prospect, Danville, Waldo,
Chesterville, Sparta, Waterford, Caledonia, Edison, Green Camp,
Marengo and Fulton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4024 8248 4027 8248 4027 8274 4035 8275
      4036 8293 4042 8294 4044 8324 4051 8325
      4051 8335 4053 8338 4071 8298 4070 8286
      4072 8284 4055 8240 4056 8219 4024 8220
TIME...MOT...LOC 0017Z 247DEG 38KT 4060 8309 4024 8276 3981 8262

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Campbell
Special weather statement, Jul 2, 7:27 PM EST, 26 minutes before
Special Weather Statement
National Weather Service Cleveland OH
827 PM EDT Sun Jul 2 2023

OHZ011-013-021-030115-
Summit OH-Geauga OH-Cuyahoga OH-
827 PM EDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of west central Geauga,
Cuyahoga and northeastern Summit Counties through 915 PM EDT...

At 827 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lakewood, or near Cleveland, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cleveland, Parma, Lakewood, Euclid, Cleveland Heights, Westlake,
Solon, Hudson, Twinsburg, Warrensville Heights, Macedonia, South
Russell, Highland Hills, Chesterland, North Olmsted, Garfield
Heights, Shaker Heights, Maple Heights, South Euclid and Parma
Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4150 8125 4126 8148 4142 8190 4149 8186
      4150 8180 4149 8176 4150 8171 4153 8167
      4153 8166 4157 8159
TIME...MOT...LOC 0027Z 289DEG 30KT 4152 8175

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

26
Special weather statement, Jul 2, 7:50 PM EST, 3 minutes before
Special Weather Statement
National Weather Service Cleveland OH
850 PM EDT Sun Jul 2 2023

OHZ003-006-008-017-018-027-030130-
Seneca OH-Wyandot OH-Wood OH-Hancock OH-Sandusky OH-Lucas OH-
850 PM EDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of western Seneca,
northwestern Wyandot, southwestern Sandusky, Wood, Hancock and
southwestern Lucas Counties through 930 PM EDT...

At 849 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Bowling Green, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Findlay, Bowling Green, Fremont, Fostoria, Bluffton, Waterville,
North Baltimore, Gibsonburg, McComb, Weston, Arlington, Arcadia,
Rawson, Vanlue, Van Buren, Pemberville, Haskins, Luckey, Bradner and
Grand Rapids.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4151 8388 4140 8312 4086 8349 4089 8388
TIME...MOT...LOC 0049Z 230DEG 29KT 4128 8360

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Campbell

The radar

The Cleveland radar (KCLE), 27 km away, was scanning. The volume nearest the first event began at 00:51 UTC.

Open the radar archive at this moment

Event by event

6 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Cuyahoga

When
July 2, 7:53 PM EST
Where
Cuyahoga County, 1.02 mi WNW of Bratenahl
Measured
55 kt (63 mph) estimated gust
Reported by
Broadcast Media
Coordinates
41.553, -81.599

Tree downed along I-90 west in Bratenahl area.

Thunderstorm Wind, Cuyahoga

When
July 2, 7:54 PM EST
Where
Cuyahoga County, 1.45 mi N of Bratenahl
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
41.571, -81.583

Large tree limb downed near Northeast Yacht Club in Bratenahl area.

Thunderstorm Wind, Cuyahoga

When
July 2, 7:55 PM EST
Where
Cuyahoga County, 1.58 mi W of East Cleveland
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
41.529, -81.561

Two trees downed along Taylor Road, between East Cleveland and Cleveland Heights.

Thunderstorm Wind, Cuyahoga

When
July 2, 7:55 PM EST
Where
Cuyahoga County, 1.48 mi WSW of East Cleveland
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
41.520, -81.556

Two trees downed in Cleveland Heights. One of the trees broke through the roof of a garage.

Thunderstorm Wind, Cuyahoga

When
July 2, 8:00 PM EST
Where
Cuyahoga County, 0.55 mi WNW of Highland Hgts
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
41.553, -81.510

Two trees downed in Richmond Heights.

Thunderstorm Wind, Cuyahoga

When
July 2, 8:14 PM EST
Where
Cuyahoga County, (Cgf)cuyahoga Co Arp
Measured
55 kt (63 mph) measured gust
Reported by
AWOS
Coordinates
41.570, -81.480

Cuyahoga County Airport AWOS recorded a peak wind gust of 63 mph from a thunderstorm.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2023Every state in 2023This day in weather historyWarnings in Ohio, July 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1129699, 1129700, 1129701, 1129703, 1129706, 1129707.